# SDR AALA202404231062

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 68,475 hours, 32,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Defective
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE 1L DOOR FORWARD FLIGHT ATTENDANT FLASHLIGHT NEEDS SERVICE. MAINTENANCE REPALCED THE FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
